This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
A. Yu. Plyushkevichene, “Specialization of the use of axioms for deduction search in axiomatic theories with equality,” Zapiski Nauchnykh Seminarov Leningradskogo Otdeleniya Matematicheskogo Instituta im. V. A. Steklova Akademii Nauk SSSR,20, 175–185 (1971).
A. Yu. Plyushkevichene, “Elimination of cut-type rules in axiomatic theories with equality,” Seminars in Mathematics, Vol. 16, Consultants Bureau, New York (1971), pp. 90–94.
M. T. Rogava, “On sequential modifications of applied predicate calculi,” Seminars in Mathematics, Vol. 4, Consultants Bureau, New York (1969), pp. 77–81.
S. C. Kleene, “Permutability of inferences in Gentzen's calculi LK and LJ,” Mem. Amer. Math. Soc., No. 10, pp. 1–26 (1952).
M. Presburger, “Über die Vollständigkeit eines gewissen Systems der Arithmetik ganzer Zahlen, in welchen die Addition als einzige Operation hervortritt,” Compt. Rend. I Congr. Mathematiciens des Pays Slaves, Warsaw (1930), pp. 92–101; 395.
The principal results of this article were reported at the Leningrad Seminar on Mathematical Logic on May 19, 1970.
Translated from Zapiski Nauchnykh Seminarov Leningradskogo Otdeleniya Matematicheskogo Instituta im. V. A. Steklova Akademii Nauk SSSR, Vol. 20, pp. 186–199, 1971.
About this article
Cite this article
Plyushkevichene, A.Y. Elimination of cut-type rules from the Robinson and Presburger axiomatic systems. J Math Sci 1, 117–125 (1973). https://doi.org/10.1007/BF01117478
- Axiomatic System